# SDR AALA202504020430

- Difficulty date: March 23, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 35,472 hours, 15,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A812258
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT DOOR THRESHOLD WEB FROM BS 440 TO BS 480 AT S25R. REPLACED WEB PER AARD 51-00-05-1.
